# SDR AALA201701059011

- Difficulty date: December 8, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Arm
- Part number: D55371318000
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESIVE PLAY ON VERTICAL STABILIZER HINGE ARM NR 2 AT RIB 4. REPLACED THE HINGE ARM IAWSRM 51-72-11 AND AMM 55-36-41.
